Alert archive / Illinois / Tornado Warnings in 2014
Tornado Warning 25, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 3, 2014, 8:55 PM CDT for Johnson County, Union County, Williamson County, Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 8:55 PM CDT (01:55 UTC)
- Expired
- Apr 3, 2014, 9:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Johnson County, IL, Union County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 64 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:00 PM CDT | TORNADO | 9 Ne Anna, IL | NWS STORM SURVEY REVEALS EF0 TORNADO WITH A PATH LENGTH OF 4.5 MILES. DAMAGE TO TREES. |
| Apr 3, 9:46 PM CDT | FUNNEL CLOUD | New Burnside, IL | LARGE FUNNEL CLOUD REPORTED 1 MILE EAST OF HWY 45. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
940
WFUS53 KPAH 040155
TORPAH
ILC087-181-199-040245-
/O.NEW.KPAH.TO.W.0025.140404T0155Z-140404T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
855 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
EASTERN UNION COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 945 PM CDT
* AT 851 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ANNA...AND MOVING NORTHEAST AT 35 MPH.
SPOTTERS REPORTED STRONG ROTATION NEAR JONESBORO.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GOREVILLE AROUND 915 PM CDT.
LAKE OF EGYPT AREA AROUND 920 PM CDT.
CREAL SPRINGS AROUND 930 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUNCOMBE AND NEW BURNSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3784 8871 3751 8871 3739 8923 3756 8924
TIME...MOT...LOC 0154Z 246DEG 30KT 3748 8918
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PS3 follow-up statements
515
WWUS53 KPAH 040203
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
903 PM CDT THU APR 3 2014
ILC087-181-199-040245-
/O.CON.KPAH.TO.W.0025.000000T0000Z-140404T0245Z/
JOHNSON IL-UNION IL-WILLIAMSON IL-
903 PM CDT THU APR 3 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WILLIAMSON...
NORTHEASTERN UNION AND NORTHERN JOHNSON COUNTIES IN SOUTHERN ILLINOIS
UNTIL 945 PM CDT...
AT 900 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHEAST OF ANNA...AND MOVING NORTHEAST AT 35
MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
GOREVILLE AROUND 915 PM CDT.
LAKE OF EGYPT AREA AROUND 920 PM CDT.
CREAL SPRINGS AROUND 930 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NEW BURNSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3784 8871 3751 8871 3745 8914 3760 8915
TIME...MOT...LOC 0202Z 243DEG 30KT 3752 8911
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
PS738
WWUS53 KPAH 040216
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
916 PM CDT THU APR 3 2014
ILC181-040226-
/O.CAN.KPAH.TO.W.0025.000000T0000Z-140404T0245Z/
UNION IL-
916 PM CDT THU APR 3 2014
...THE TORNADO WARNING FOR NORTHEASTERN UNION COUNTY IN SOUTHERN
ILLINOIS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3784 8871 3751 8871 3746 8904 3766 8904
TIME...MOT...LOC 0216Z 243DEG 30KT 3757 8898
$$
ILC087-199-040245-
/O.CON.KPAH.TO.W.0025.000000T0000Z-140404T0245Z/
JOHNSON IL-WILLIAMSON IL-
916 PM CDT THU APR 3 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WILLIAMSON
AND NORTHERN JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 945 PM
CDT...
AT 913 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GOREVILLE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CREAL SPRINGS AROUND 930 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NEW BURNSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3784 8871 3751 8871 3746 8904 3766 8904
TIME...MOT...LOC 0216Z 243DEG 30KT 3757 8898
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
PS311
WWUS53 KPAH 040228
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
928 PM CDT THU APR 3 2014
ILC087-199-040245-
/O.CON.KPAH.TO.W.0025.000000T0000Z-140404T0245Z/
JOHNSON IL-WILLIAMSON IL-
928 PM CDT THU APR 3 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WILLIAMSON
AND NORTHEASTERN JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 945 PM
CDT...
AT 925 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CREAL SPRINGS...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
JOHNSON AND SOUTHEASTERN WILLIAMSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3784 8871 3751 8871 3759 8893 3774 8889
TIME...MOT...LOC 0228Z 245DEG 33KT 3762 8884
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
PSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 7:10 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 3, 7:10 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 710 PM CDT Thu Apr 3 2014 .UPDATE... Isolated severe tstms are still possible this evening in the PAH forecast area as a mid-level cap begins to erode. The main event will be with the approach of a cold front around midnight. Updated aviation section. && .SHORT TERM /Tonight through Saturday night/... Issued at 250 PM CDT Thu Apr 3 2014 Main concern in the short term is severe weather and flooding potential tonight. Over the past 24 hours...three convective complexes have affected parts of the forecast area. These complexes were forecast very poorly by the models...including the high res mesoscale models. Based on the poor track record of the models...there is not a high degree of confidence in the evolution of convection tonight. Widespread convection earlier today stabilized much of southern Illinois...southwest Indiana...and northwest Kentucky. To the south of this activity...SPC objective analysis charts indicate surface based capes from 1000 to 2000 j/kg as of 19z...but also some convective inhibition. NAM/RAP model soundings indicate a warm layer around 750 to 800 mb that may be capping development. This warm layer will erode this evening...but then lapse rates below 850 mb become poor. By 04z widespread convection will develop or move into the forecast area as a potent 500 mb shortwave over the Plains lifts northeast...producing strong deep layer forcing in a very moist environment. RAP forecast soundings indicate the low level jet will increase to 60 knots as it shifts east to the Mississippi River around or shortly after 00z. In general...shear profiles and hodographs will become more favorable for supercells by 00z...especially west of the Kentucky Lake region. The potential limiting factor will be low to mid level lapse rates...as noted above. Wind fields will become more unidirectional late this evening...as evidenced by curved hodographs becoming more straight line. This will result in a transition to a linear /qlcs/ storm mode...with damaging straight line winds the primary threat. Isolated qlcs tornadoes will be possible. Convective complexes over the past 24 hours have produced locally heavy rainfall...leading to some isolated flash flooding. With a strong low level jet and unseasonably moist air mass in place...there is a potential for more heavy rain. A Flash Flood Watch has been issued to address this potential. These complexes have missed most of southeast Missouri...so that area was not included in the watch. The cold front will exit the khop/kevv areas by 12z...bringing an end to all activity. There may be considerable instability cu/stratocu during the day...per gfs and nam model soundings. Temps will generally remain steady in the 50s with gusty northwest winds. Friday night through Saturday night will be mainly clear and cool with some potential for frost in the early morning hours. Surface high pressure will pass over or just north of the forecast area on Saturday. .LONG TERM /Sunday through Thursday/... Issued at 250 PM CDT Thu Apr 3 2014 The next weather system takes shape to our south Sunday, and for at least the second consecutive day, moves in with pcpn Sunday night and extends that at least through part of early next week. This happens as a broad long wave trof carves out across the eastern half of the country, with us in the cool/damp flow underneath. We'll go ahead and accept the allblended pops for the Sunday night through Tuesday time period, focusing on the best chance time period Sunday night as the system lifts out. Elevated instability there continues to support the isolated mention of thunder we inherited, so we kept it. Temps remain in balance with consistently forecast highs in the upper 50s to lower 60s, and lows in the upper 30s to 40s. These represent values some 10 degrees or more below climo norms for this time of year...though some hint at warming a little toward the end of the period is noted. && .AVIATION... Issued at 710 PM CDT Thu Apr 3 2014 This is a tough forecast for timing of convective events. Active convection this evening...moving in from the sw, will take VFR or MVFR conditions to temporary IFR conditions. Isolated severe weather is possible. Cold frontal passage tonight will mark the most restrictive flight conditions. Somewhat variable winds early this evening are expected to become more southerly and strengthen ahead of the system, shifting to the west late tonight. Clouds should eventually disperse tomorrow morning and return to VFR flight levels in the wake of the system's departure. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH through Friday morning FOR KYZ001>022. MO...FLASH FLOOD WATCH through Friday morning FOR MOZ076-087-111-112. IL...FLASH FLOOD WATCH through Friday morning FOR ILZ075>078-080>094. IN...FLASH FLOOD WATCH through Friday morning FOR INZ081-082-085>088. && SHORT TERM...MY LONG TERM....DH AVIATION...DH
Hazardous weather outlook, Apr 3, 9:14 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 914 AM CDT THU APR 3 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 914 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST ACROSS THE ENTIRE REGION TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. THE BEST CHANCE TIME PERIOD FOR SEVERE WEATHER IS LATER TODAY AND TONIGHT...WHEN THE COLD FRONT MAKES ITS APPROACH AND PASSAGE. IN ADDITION...HIGH PRECIPITABLE WATER VALUES MEANS THUNDERSTORMS ARE VERY EFFICIENT RAIN PRODUCERS TODAY AND TONIGHT. RAINFALL RATES OF 1 TO 2 INCHES AN HOUR ARE OCCURRING AND REPEATING OVER THE SAME AREAS IN MANY INSTANCES. WITH MORE HEAVY RAIN ON THE WAY...A FLASH FLOOD WATCH HAS BEEN POSTED FOR MUCH OF THE QUAD STATE...INCLUDING THE SOUTHEAST MISSOURI COUNTIES ALONG THE MISSISSIPPI RIVER...AND EXTENDING EASTWARD TO INCLUDE ALL OF SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA. THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT. NO SEVERE STORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... FLOOD AND SEVERE WEATHER REPORTS ARE ENCOURAGED TODAY AND TONIGHT WITH SPOTTER ACTIVATION.
In the hours before
Local storm report, Apr 3, 8:15 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
815 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO 5 NE FAIRDEALING 36.71N 90.55W
04/03/2014 BUTLER MO TRAINED SPOTTER
&&
RICKSLocal storm report, Apr 3, 8:24 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
824 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL JACKSON 37.38N 89.65W
04/03/2014 E0.75 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
3/4 INCH HAIL IN JACKSON, MO
&&
RICKSLocal storm report, Apr 3, 8:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
827 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 3 W MURPHYSBORO 37.77N 89.39W
04/03/2014 E1.75 INCH JACKSON IL EMERGENCY MNGR
&&
RICKSLocal storm report, Apr 3, 8:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
849 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM FUNNEL CLOUD 2 W JONESBORO 37.45N 89.31W
04/03/2014 UNION IL EMERGENCY MNGR
STRONG ROTATION NEAR THE INTERSECTION OF HWYS 127 AND
146.
&&
SMITTYLocal storm report, Apr 3, 8:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
851 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FUNNEL CLOUD 2 W JONESBORO 37.45N 89.31W
04/03/2014 UNION IL EMERGENCY MNGR
STRONG ROTATION NEAR THE INTERSECTION OF HWYS 127 AND
146.
&&
SMITTYLocal storm report, Apr 3, 8:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
855 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL PUXICO 36.95N 90.16W
04/03/2014 M1.00 INCH STODDARD MO TRAINED SPOTTER
QUARTER INCH HAIL REPORTED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:19 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline, White | 26 min |
| Apr 3, 8:01 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 29 min |
| Apr 3, 8:15 PM CDT | Flash Flood Warning | PAH | Edwards, Franklin, Gallatin, Hamilton, Jefferson, Saline and 5 more | 11 hr |
| Apr 3, 8:24 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union, Williamson | 51 min |
| Apr 3, 8:31 PM CDT | Severe Thunderstorm Warning | PAH | Hamilton, Saline, Williamson | 44 min |
| Apr 3, 8:34 PM CDT | Tornado Warning | PAH | Union, Williamson | 26 min |
| Apr 3, 9:15 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Saline, White | 45 min |
| Apr 3, 9:24 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Perry | 51 min |
| Apr 3, 9:27 PM CDT | Tornado Warning | PAH | Gallatin, White | 33 min |
| Apr 3, 9:33 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 27 min |
| Apr 3, 9:35 PM CDT | Tornado Warning | PAH | Johnson, Saline, Williamson | 40 min |
| Apr 3, 9:45 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pulaski, Union | 45 min |
| Apr 3, 9:53 PM CDT | Flash Flood Warning | PAH | Alexander, Johnson, Pulaski | 9 hr |
| Apr 3, 9:57 PM CDT | Tornado Warning | PAH | Johnson | 33 min |
| Apr 3, 9:59 PM CDT | Severe Thunderstorm Warning | PAH | White | 46 min |
| Apr 3, 10:17 PM CDT | Tornado Warning | PAH | Johnson, Pope | 28 min |
| Apr 3, 10:32 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 43 min |
| Apr 3, 10:39 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 51 min |
| Apr 3, 10:42 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 33 min |
| Apr 3, 10:45 PM CDT | River Flood Warning | PAH | Gallatin, Wabash, White | 17 days |
| Apr 3, 11:08 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Union, Williamson | 52 min |
| Apr 3, 11:32 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Johnson, Pope, Saline, White and 1 more | 43 min |
| Apr 4, 6:32 AM CDT | Areal Flood Warning | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Jefferson and 8 more | 24 hr |
| Apr 4, 10:39 AM CDT | River Flood Warning | PAH | Franklin, Williamson | 6 days |
| Apr 4, 10:39 AM CDT | River Flood Warning | PAH | Jackson | 10 days |
| Apr 4, 11:39 AM CDT | River Flood Warning | PAH | Alexander, Jackson, Union | 3 days |
| Apr 4, 11:39 AM CDT | River Flood Warning | PAH | Alexander | 4 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Gallatin, Hardin | 14 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Hardin, Pope | 11 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Massac, Pulaski | 13 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Alexander, Pulaski | 13 days |
Nearby
Tornado Warnings in Illinois, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.